WoRMS name details

Checked: verified by a taxonomic editorBembiciidae Finlay, 1928

510494  (urn:lsid:marinespecies.org:taxname:510494)

Unaccepted: synonym, or anything that is not accepted unaccepted
Family
Bouchet, P. (2011). Bembiciidae Finlay, 1928. In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=510494 on 2017-12-18

Date
action
by
2010-08-31 03:55:10Z
created
2011-05-02 17:58:21Z
changed
2011-08-29 10:44:02Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


source of synonymy Bouchet P. & Rocroi J.-P. (2005). Classification and nomenclator of gastropod families. Malacologia. 47(1-2): 1-397 ISBN 3-925919-72-4. [details]